# SDR TWAA9712403

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0V055N01
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JFK - FLT 780 - CABIN ATTENDANT REPORTED SMELL OF BURNING WIRE AT OVERWING AREA.  OVERHEAD AND SIDE LIGHTS TURNED OFF AND SMELL DISSIPATED.  LIGHT SOCKET WAS DEACTIVATED AND LATER REPLACED.  OP-15 6-20-97 MZJ.  (X)
